# SDR AALA20120525022

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN HAS DENT WITH CREASE IN IT AT NUMBER 3 BEAM 12 INCHES FROM FORWARD EDGE.  REMOVED AND REPLACED EXTERIOR SKIN PER ESO 80174.
